MathSciNet Relay Station
MathSciNet bibliographic data
MR1851095 (2002f:34164) 34K11 (34K40)
Parhi, N.; Rath, R. N. On oscillation and asymptotic behaviour of solutions of forced first order neutral differential equations. Proc. Indian Acad. Sci. Math. Sci. 111 (2001), no. 3, 337–350.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement